Table of Contents

Volume:  |  1  |  2  |  3  |  4  |  5  |  6  |  7  |  8  |  9  |  10

Issue : 1  |  2  |  3  |  4  |  


Volume 5, Issue 2, 2013


Contents


Perturbed partial functional fractional order differential equations with infinite delay

Authors: Benchohra, M. , Hellal, M
Abstract    Purchase this Article

Pages: 1-15


Continuous dependence in case of permanent active effects on the partially bounded solutions of differential equations with variable structure

Authors: Dishlieva, K.G.a , Dishliev, A.B.b, Girginov, C.A.b, Petkova, S.A.b
Abstract    Purchase this Article

Pages: 16-33


Existence of solutions for p(x)-kirchhoff type equations with singular coefficients in ℝN

Authors: Miao, Q., Yang, Z.
Abstract    Purchase this Article

Pages: 34-48


Existence and uniqueness theorem for set integral equations

Authors: Plotnikov, A.V.ab , Skripnik, N.V.b
Abstract    Purchase this Article

Pages: 65-72


Total Results : 4